Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 18, NWS Austin/San Antonio, TX

May 28, 2025Blanco County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 28, 2025, 5:32 AM CDT for Blanco County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2025, 5:32 AM CDT (10:32 UTC)
Expired
May 28, 2025, 8:30 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Blanco County, TX

The radar

The Austin/San Antonio radar (KEWX), 52 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 10.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1955 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1955 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

711 
WGUS54 KEWX 281032
FFWEWX
TXC031-281330-
/O.NEW.KEWX.FF.W.0018.250528T1032Z-250528T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
532 AM CDT Wed May 28 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southwestern Blanco County in south central Texas...

* Until 830 AM CDT.

* At 532 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 3 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Blanco, Twin Sisters, Flugrath, Payton and Spring Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3004 9830 3000 9834 2995 9840 2994 9841
      2994 9842 2995 9842 2997 9844 3000 9847
      3004 9850 3007 9853 3014 9859 3020 9850
      3016 9825

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
1 follow-up statement
890 
WGUS74 KEWX 281323
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
823 AM CDT Wed May 28 2025

TXC031-281333-
/O.EXP.KEWX.FF.W.0018.000000T0000Z-250528T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blanco TX-
823 AM CDT Wed May 28 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT THIS MORNING FOR 
SOUTHWESTERN BLANCO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3004 9830 3000 9834 2995 9840 2994 9841
      2994 9842 2995 9842 2997 9844 3000 9847
      3004 9850 3007 9853 3014 9859 3020 9850
      3016 9825

$$

BF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 1:22 AM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, May 28, 1:22 AM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
122 AM CDT Wed May 28 2025

...New SHORT TERM, LONG TERM, AVIATION...

.SHORT TERM...
(Today through Thursday)
Issued at 122 AM CDT Wed May 28 2025

Key Messages:

- Severe Thunderstorm Watch through 8 AM along the Rio Grande, with
  large hail and damaging wind gusts primary threats along with
  pockets of heavy rainfall leading to isolated instances of flooding.
- Level 2 out of 5 risk for severe storms late this afternoon and
  evening across Llano, Burnet, and Williamson County with large hail
  the primary threat and isolated instances of flooding.

Convective chances through the overnight and during the day on
Wednesday will be highly driven by mesoscale features. Thunderstorms
currently moving through the southern Edwards PLateau and far
northern Hill Country are riding along a stalled frontal boundary.
CAMs generally indicate this weakening as it moves into the northeast
Hill Country and Central Texas early this morning. Farther south, a
complex of storms coming out of Mexico into southern Maverick and
Webb counties has generated a MCV. The MCV is in the process of
pivoting into far southern Maverick and Dimmit counties and could
result in damaging wind gusts and large hail, along with heavy
rainfall. This complex is indicated by most cams to track east into
South Texas through the overnight hours. In between, we have finally
seen some upscale growth of storms across northern Coahuila that are
tracking into Val Verde County. CAMs don't have a good handle on
this, and there is uncertainty with how much this fills in between
the MCV to the south, which could cut off richer inflow, and storms
in the far northern Hill Country. The forecast currently calls for at
least scattered activity pivoting into the I-35 corridor and Coastal
Plains pre-dawn through the morning hours. The afternoon forecast is
much lower confidence, highly conditional on what plays out the next
6-12 hours.

Also, we will be watching another cluster of storms late afternoon
to the northwest, indicated by several CAMs to come out of west-
central Texas southeast into at least Llano, Burnet, and Williamson
counties late afternoon into the evening. A Level 2 out of 5 risk for
severe storms is forecast across or near these counties, with large
hail the primary threat and pockets of heavy rainfall. This activity
is forecast to weaken after sunset as it moves southeast.

Northwest flow aloft continues into Thursday, but lack of surface
features, and the next front still north of the region, indicates
convective coverage would be isolated at best.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 122 AM CDT Wed May 28 2025

Key Messages:

- Active weather pattern continues through the week with rain/storm
chances and slightly cooler temperatures.

On Thursday night, a deep-layer trough over the Midwestern US is
expected to amplify and rotate east, producing a flow that favors
the southward push of a frontal boundary from North Texas into our
area. Northwesterly to west-northwesterly flow at 500mb with a
proclivity for shortwave progression along the broader trough
encountering moderate to high instability (especially earlier
Thursday evening) will support chances for at least isolated showers
and thunder, with adequate deep-layer wind shear along the front to
support some severe potential. However, there are significant
uncertainties concerning convective coverage, with the possibility
of pre-frontal activity along the Coastal Plains and I-35 corridor
potentially throwing a wrench into the setup. In turn these
uncertainties will affect timing and progression of the front
through our area Thursday night into Friday morning. For now, rain
chances during the overnight period are held at about 20 to 30
percent, favoring the northwestern half of our CWA along the slow-
moving front.

Mid-level ridging quickly wedges in behind the outgoing trough, so
the post-frontal airmass looks to give only a glancing pass of South-
Central Texas. The upper-air arrangement is more conducive to the
front stalling and washing out or reversing course over our area.
Lingering cloud cover is expected Friday, along with low chances for
isolated showers mainly closer to the Rio Grande where veering flow
behind the front is most favorably positioned for isentropic upglide
both during the day and overnight. High temperatures during the day
look to settle generally in the 80s for the most... a slight
downtick from Thursday, accompanied by slightly lower moisture
courtesy of the post-frontal air.

Surface high pressure briefly swings over East Texas Friday night
into Saturday, bringing low temperatures in the mid-60s north of I-
10. While the upper-air pattern over CONUS would typically support a
quieter Saturday with large-scale subsidence for our area, mid-level
moisture from a possible recurving and yet-to-develop tropical
cyclone over the Eastern Pacific may stream into or near our area as
a cut-off low over the Baja California provides a corridor of
southwesterly mid-level winds. The general synoptic setup better
favors the bulk of this moisture passing to our south over deep
South Texas, but a more amplified and closer cut-off low could
foreseeable drive more of this moisture into our region and increase
rain chances. The evolution of the synoptic pattern and where the
tropical disturbances consolidates and tracks will ultimately guide
where the moisture is distributed, and could influence our weather
through Sunday.

Heading into next week, amplifying large-scale troughing is
anticipated over the Western CONUS, which should lead to a
strengthening of southerly flow over South Central Texas and provide
opportunities for shortwave disturbances to spark occasional rounds
of thunderstorms Monday and perhaps again Tuesday. This return flow
looks to also promote an increase in daytime highs back into the
90s.

&&

.AVIATION...
(06Z TAFS)
Issued at 122 AM CDT Wed May 28 2025

Two complexes of storms late this evening, one moving through the
far northern Hill Country and the other crossing the Rio Grande
between 5T9 and LRD, will continue east with each producing a threat
of hail and damaging wind gusts. In between, isolated to scattered
TSRAs have developed near DRT and we will be watching how these
organize overnight. Currently SAT indicates PROB30 TSRA 08Z-14Z and
AUS 09Z-15Z. Additional amendments are likely to these TAFs as we
assess how upstream convection evolves.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  70  90  70 /  60  20  20  20
Austin Bergstrom Intl Airport  86  68  90  70 /  60  20  30  20
New Braunfels Muni Airport     86  70  90  71 /  60  20  20  10
Burnet Muni Airport            83  68  88  68 /  60  20  20  20
Del Rio Intl Airport           91  74  93  75 /  20  30   0  30
Georgetown Muni Airport        84  68  88  68 /  60  20  20  20
Hondo Muni Airport             86  70  91  72 /  60  20  10  10
San Marcos Muni Airport        86  69  90  70 /  60  20  20  10
La Grange - Fayette Regional   85  70  88  73 /  60  20  30  10
San Antonio Intl Airport       86  72  90  73 /  60  20  20  10
Stinson Muni Airport           87  73  91  74 /  60  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Short-Term...76
Long-Term...Tran
Aviation...76

In the hours before

Special weather statement, May 28, 2:12 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
212 AM CDT Wed May 28 2025

TXZ218-219-280800-
Frio TX-Zavala TX-
212 AM CDT Wed May 28 2025

...Strong thunderstorms will impact portions of southeastern Zavala
and western Frio Counties through 300 AM CDT...

At 212 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Frio Town to 9 miles west
of Divot. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pearsall, North Pearsall, Derby, Divot, Bluff, Frio Town, and
Hilltop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2909 9909 2870 9909 2868 9954 2898 9955
TIME...MOT...LOC 0712Z 257DEG 20KT 2895 9939 2872 9941

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Runyen
Special weather statement, May 28, 2:28 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
228 AM CDT Wed May 28 2025

TXZ186>188-280815-
Gillespie TX-Kerr TX-Bandera TX-
228 AM CDT Wed May 28 2025

...Strong thunderstorms will impact portions of northwestern Bandera,
central Kerr and southwestern Gillespie Counties through 315 AM
CDT...

At 228 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mountain Home to 11 miles south of Hunt.
Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kerrville, Ingram, Hunt, Mountain Home, Tivydale, Kerrville-Schreiner
Park, Waltonia, and Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2983 9912 2985 9951 3029 9941 3029 9930
      3031 9930 3032 9907
TIME...MOT...LOC 0728Z 263DEG 11KT 3024 9934 2991 9941

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Runyen
Local storm report, May 28, 4:57 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
457 AM CDT Wed May 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     Flash Flood      2 N Scenic Oaks         29.74N 98.68W
05/28/2025                   Kendall            TX   Mesonet

            Several low water crossings flooded in
            northwest Bexar County per bexarflood.org.

&&

JR
Local storm report, May 28, 4:58 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
458 AM CDT Wed May 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 AM     Flash Flood      2 SSE Hill Country Vill 29.56N 98.48W
05/28/2025                   Bexar              TX   Mesonet

            Several low water crossings flooded in north
            and central Bexar County per bexarflood.org.

&&

JR
Special weather statement, May 28, 5:00 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
500 AM CDT Wed May 28 2025

TXZ205>208-221-281045-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Wilson TX-
500 AM CDT Wed May 28 2025

...Strong thunderstorms will impact portions of southwestern
Caldwell, Guadalupe, northwestern Wilson, central Bexar and
southeastern Comal Counties through 545 AM CDT...

At 500 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of New Braunfels to near
Stinson Municipal Airport. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, Floresville, Luling, Stinson
Municipal Airport, Randolph AFB, Canyon Lake, Kirby, Alamo Heights,
Windcrest, Terrell Hills, Garden Ridge, and McQueeney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2912 9811 2932 9862 2984 9820 2983 9802
      2976 9800 2983 9791 2981 9754
TIME...MOT...LOC 1000Z 281DEG 34KT 2978 9818 2937 9850

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

05
Special weather statement, May 28, 5:27 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
527 AM CDT Wed May 28 2025

TXZ189>192-206>208-281115-
Guadalupe TX-Comal TX-Blanco TX-Caldwell TX-Hays TX-Kendall TX-
Travis TX-
527 AM CDT Wed May 28 2025

...Strong thunderstorms will impact portions of northwestern
Caldwell, Hays, northeastern Guadalupe, southwestern Travis,
southeastern Blanco, east central Kendall and Comal Counties through
615 AM CDT...

At 526 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Spring Branch to near Canyon Lake Dam to
Geronimo. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Braunfels, San Marcos, Kyle, Seguin, Buda, Lockhart, Dripping
Springs, Wimberley, Blanco, Canyon Lake Dam, Canyon Lake, McQueeney,
Woodcreek, Martindale, Uhland, Mustang Ridge, Kingsbury, Niederwald,
Bear Creek, and Staples.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3033 9830 3021 9790 2996 9758 2955 9795
      2975 9821 2985 9853
TIME...MOT...LOC 1026Z 210DEG 27KT 2989 9842 2982 9817 2966 9798

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

05

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 12:01 AM CDTSpecial Weather StatementEWXEdwards44 min
May 28, 12:20 AM CDTSevere Thunderstorm WarningEWXEdwards25 min
May 28, 12:42 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 28, 12:55 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr65 min
May 28, 1:01 AM CDTSpecial Weather StatementEWXDimmit59 min
May 28, 1:30 AM CDTSpecial Weather StatementEWXVal Verde45 min
May 28, 1:40 AM CDTSpecial Weather StatementEWXReal50 min
May 28, 1:48 AM CDTAreal Flood AdvisoryEWXVal Verde4 hr
May 28, 2:12 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde5 hr
May 28, 2:12 AM CDTSpecial Weather StatementEWXFrio48 min
May 28, 2:16 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr5 hr
May 28, 2:28 AM CDTSpecial Weather StatementEWXKerr47 min
May 28, 2:39 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr51 min
May 28, 3:17 AM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
May 28, 3:25 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr, Medina65 min
May 28, 3:49 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Bexar, Kendall, Kerr, Medina6 hr
May 28, 4:02 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall, Medina58 min
May 28, 4:25 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Kendall6 hr
May 28, 5:00 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson45 min
May 28, 5:24 AM CDTAreal Flood WarningEWXCaldwell, Comal, Guadalupe, Hays5 min
May 28, 5:27 AM CDTSpecial Weather StatementEWXComal, Guadalupe, Hays48 min
May 28, 5:29 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays3 hr
May 28, 6:10 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays, Travis3 hr
May 28, 6:16 AM CDTSpecial Weather StatementEWXCaldwell44 min
May 28, 6:55 AM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
May 28, 7:42 AM CDTSpecial Weather StatementEWXLee48 min
May 28, 4:18 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBurnet57 min
May 28, 5:04 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Travis, Williamson56 min
May 28, 5:55 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXTravis, Williamson65 min
May 28, 6:39 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBastrop, Caldwell, Travis51 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.